# SDR AALA202207061936

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 51,591 hours, 35,750 cycles
- System (JASC): 2540 · Lavatories
- Part: Snubber
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR HINGE STICKING/DIFFICULT TO OPERATE. REINSTALLED DOOR SNUBBER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
